# SDR SWAA2023062060605

- Difficulty date: June 18, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 69,955 hours, 41,478 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Part number: UNKNOWN
- Condition: Fire
- Location: Zn 400 Nacelle/P
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 BRAKE FIRE AT THE GATE. RAMP USED FIRE EXTINGUISHER.<[01] PERFORMED CONDITIONAL INSPECTION PER AMM 05-51-07 AND 05-51-95 NO DAMAGE NOTED REPLACED #1 AND #2 MLG TIRES PER AMM 32-45-11
